# SDR UIEA2011110600638

- Difficulty date: November 6, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING WALKAROUND INSP, MX FOUND THE LT WING GEAR DOOR FAIRING - LOWER EDGE CRACKED, MEASURING 7.0 IN. X 2.0 IN. (REF FIG 1) DAMAGE FOUND TO BE BEYOND THE SRM 52-80-02, FIG 101 ALLOWABLE DAMAGE 4 LIMITS IAW SRM 51-70-02, FIG 101 (SHEET 9 OF 41) ALLOWABLE DAMAGE GENERAL.  (DISPOSITION WAS MADE TO PERFORM A TIME LIMITED REPAIR AS DESCRIBED IN PART 1 WORK INSTRUCTIONS, SCHEDULE REPEAT INSPECTIONS AT EVERY 5 FC (FLIGHT CYCLES) AND PERMANENT REPAIR PRIOR TO THE ACCUMULATION OF 1,000 FH (FLIGHT HOURS) AFTER PART 1 HAS BEEN ACCOMPLISHED AFTER PART 1 IAW SRM 51-70-17 OR SRM 51-70-07.)
